Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 154, NWS Lincoln, IL

September 19, 20225 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 19, 2022, 1:53 AM CDT for 5 counties in Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2022, 1:53 AM CDT (06:53 UTC)
Expired
Sep 19, 2022, 2:45 AM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Indianapolis radar (KIND), 134 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 9:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1820 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS53 KILX 190653
SVRILX
ILC019-029-041-045-183-190745-
/O.NEW.KILX.SV.W.0154.220919T0653Z-220919T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
153 AM CDT Mon Sep 19 2022

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northeastern Coles County in east central Illinois...
  Edgar County in east central Illinois...
  Southern Vermilion County in east central Illinois...
  Southeastern Champaign County in east central Illinois...
  Eastern Douglas County in east central Illinois...

* Until 245 AM CDT.

* At 152 AM CDT, a severe thunderstorm was located over Broadlands,
  or 18 miles northeast of Tuscola, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Sidell around 200 AM CDT.
  Hume around 205 AM CDT.

Other locations in the path of this severe thunderstorm include
Chrisman.

This includes Interstate 57 between mile markers 213 and 216.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3949 8783 3983 8830 4010 8803 3988 8753
      3949 8753
TIME...MOT...LOC 0652Z 303DEG 44KT 3993 8798 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

07
2 follow-up statements
338 
WWUS53 KILX 190715
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
215 AM CDT Mon Sep 19 2022

ILC019-190723-
/O.CAN.KILX.SV.W.0154.000000T0000Z-220919T0745Z/
Champaign-
215 AM CDT Mon Sep 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Illinois.

LAT...LON 3980 8825 3986 8794 3996 8772 3988 8753
      3949 8753 3949 8783
TIME...MOT...LOC 0713Z 314DEG 37KT 3976 8788 

$$

ILC029-041-045-183-190745-
/O.CON.KILX.SV.W.0154.000000T0000Z-220919T0745Z/
Coles-Edgar-Vermilion-Douglas-
215 AM CDT Mon Sep 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHEASTERN COLES...EDGAR...SOUTHEASTERN VERMILION AND EASTERN
DOUGLAS COUNTIES...

At 213 AM CDT, a severe thunderstorm was located over Hume, or 14
miles northwest of Paris, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Redmon, Paris and Vermilion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3980 8825 3986 8794 3996 8772 3988 8753
      3949 8753 3949 8783
TIME...MOT...LOC 0713Z 314DEG 37KT 3976 8788 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

07
582 
WWUS53 KILX 190744
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
244 AM CDT Mon Sep 19 2022

ILC029-041-045-183-190753-
/O.EXP.KILX.SV.W.0154.000000T0000Z-220919T0745Z/
Coles-Edgar-Vermilion-Douglas-
244 AM CDT Mon Sep 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLES...EDGAR...
SOUTHEASTERN VERMILION AND EASTERN DOUGLAS COUNTIES WILL EXPIRE AT
245 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm over central and southeast parts of Edgar county.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 3980 8825 3986 8794 3996 8772 3988 8753
      3949 8753 3949 8783
TIME...MOT...LOC 0743Z 303DEG 44KT 3956 8748 

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 12:43 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Sep 19, 12:43 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1243 AM CDT Mon Sep 19 2022

.SYNOPSIS...
Issued at 320 PM CDT Sun Sep 18 2022

Showers and thunderstorms, some severe, are forecast for this
evening and tonight. After a warm and dry day Monday, very warm
conditions are expected Tuesday with heat index values
approaching 100 degrees. Cooler weather with occasional shower
chances is forecast for the remainder of the week.

&&

.UPDATE...
Issued at 737 PM CDT Sun Sep 18 2022

Convective initiation has occurred across portions of south
central and SE Iowa this evening and expect coverage to continue
to increase over the next couple hours as the low level jet
continues to kick in. While there remains some uncertainty in the
overall coverage and placement of storms overnight, main thinking
has not changed much. The severe threat is expected to move into
the central Illinois forecast area starting 9-10 pm and
continuing overnight before it evolves into more of a hydro threat
with training storms on the nose of the low level jet. In the
near term, latest RAP continues to show moderately strong MLCAPE
values of 1500-2500 J/kg near and north of the Illinois River
Valley. Despite loss of daytime heating, guidance suggests the
threat for strong or severe convection rooted within an unstable
boundary layer will continue through late tonight as these
stronger instability values slowly spread east ahead of an
approaching cold front. Deep layer shear continues to increase
ahead of a digging shortwave over northern IA/southern MN this
hour. In addition to deep layer shear values increasing to 40-50
kt late this evening, 0-1km SRH values of 100-200 m2/s2 continue
to point to favorable conditions for tornadoes with any
supercells. After midnight tonight, do expect the severe threat to
moderate/wane some as the storms outrun some of the stronger
instability currently in place, but an evolving hydro threat
remains plausible with training storms developing on the nose of
the veering low level jet. There is some uncertainty on the exact
axis of heaviest rain fall but some flash flooding will be
possible south of I-74 with the most likely location near a
Havana/Beardstown to Taylorville line.

&&

.SHORT TERM...(This evening through Monday)
ISSUED AT 320 PM CDT Sun Sep 18 2022

A cap near the 3000 foot level this afternoon is keeping shower
and thunderstorm activity minimal in central IL early this
afternoon, with so far just one weak shower south of Taylorville.
Meanwhile, quite a few sunny areas in northeast MO, southeast IA,
and west central IL are contributing to increasing instability,
which models anticipate should be in the 2000-3000 J/Kg SBCAPE
range by 6 pm, along with 40-50 kt sfc-500 mb shear and the
arrival of a strong upper level shortwave via the northern Plains.
Thunderstorm initiation with a preceding shortwave appears to be
taking place in southeast IA, but it appears it may take until
closer to 6 pm before convective inhibition diminishes further and
the main shortwave arrives. At that point, some supercells look to
develop close to west central IL, and could pose all severe
thunderstorm hazards including damaging wind gusts, very large
hail, and a few tornadoes. Storms could congeal into a linear
system for a time as they spread eastward into the IL River Valley
and I-55 corridor, however some CAM model solutions keep activity
more scattered. SPC indicates an enhanced risk of severe
thunderstorms from around I-55 westward, and a slight risk over
the remainder of central IL. Overnight, there appear to be two
general areas of more widespread convection. One heading eastward
between the I-74 and I-80 corridors following the upper level
shortwave, and another more slowly moving southeastward associated
with a nocturnal low level jet. This latter feature looks to be
associated with the heaviest precipitation. General expectation is
for up to around 2 inches in a corridor from west central into
southeast IL, but a couple of models depict a maximum of several
inches in this general area. WPC indicates a slight risk of
excessive rainfall in this area, and flash flooding will have to
be watched for.

Dry weather will return for Monday afternoon's the shortwave
heads east and a large scale high pressure ridge amplifies again
into the region. Following the overnight system, a cold front will
slowly settle southward, bringing a slight cooling for Monday
with highs in the lower 80s near the I-74 corridor.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 320 PM CDT Sun Sep 18 2022

Hot and humid weather will resume on Tuesday as winds shift to
southwesterly again. Expect dewpoints cracking 70 degrees along
with lower 90s for Highs, resulting in heat index around 100
degrees. The heat will be short lived, however, as another cold
front sweeps into the area late Tuesday night and pushes through
the forecast area by peak heating Wednesday. Highs should range
from 79 in Galesburg to 94 in Lawrenceville. Wednesday and
Thursday should see highs in the 60s to lower 70s, followed by a
gradual warming trend on the weekend. Precipitation chances should
accompany the Wednesday cold front, but modest CAPE and shear as
well as timing should keep severe weather threats to a minimum.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1243 AM CDT Mon Sep 19 2022

Heavy rain and thunderstorms may bring occasional MVFR to IFR or
even lower conditions to TAF sites through around 10z, as well as
strong/erratic wind gusts and lightning. Repeated thunderstorms
may occur over some terminals, with SPI and DEC perhaps favored
for this within the next few hours. Once thunderstorms decrease
after 12z, a few hours of MVFR ceilings may occur before
scattering out, with VFR conditions forecast for the remainder of
the TAF period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Deubelbeiss
SYNOPSIS...37
SHORT TERM...37
LONG TERM...37
AVIATION...AAT
Hazardous weather outlook, Sep 18, 3:03 PM CDT, 10 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
303 PM CDT Sun Sep 18 2022

ILZ027>031-036-037-040>042-047>051-191100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Logan-Cass-Menard-Scott-Morgan-Sangamon-
303 PM CDT Sun Sep 18 2022

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Severe storms are likely to move into the area this evening,
persisting past midnight. The greatest risk of severe weather is west
of a Peoria to Springfield line, where hail may be larger than golf
balls and wind gusts may exceed 70 mph. A few tornadoes are possible,
especially northwest of the Illinois River. Heavy rain with
thunderstorms will track over the same areas in west central
Illinois, resulting in a threat for flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Unseasonably hot and humid weather will move into the region on
Tuesday. Peak heat indices around 100 degrees are likely Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, primarily between 8 pm and
1 am.

ILZ038-043>046-052>057-061>063-191100-
McLean-De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-
303 PM CDT Sun Sep 18 2022

This Hazardous Weather Outlook is for east central Illinois.

.DAY ONE...Tonight.

Strong to severe thunderstorms are expected to move into the area
late this evening, continuing through much of the night. Damaging
wind gusts and hail are the primary hazards, though an isolated
tornado cannot be ruled out. Heavy rainfall rates could lead to
localized flooding west of I-57.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A few thunderstorms will linger into early Monday, but they are not
expected to be severe.

Unseasonably hot and humid weather will move into the region on
Tuesday. Peak heat indices around 100 degrees are likely Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely tonight, withe best chances between
11 pm and 3 am.

ILZ066>068-071>073-191100-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
303 PM CDT Sun Sep 18 2022

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected to move into the area toward midnight,
continuing overnight. Some of these storms may be strong to severe,
with hail and wind damage the main concerns.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered thunderstorms will linger into Monday morning, but they are
not expected to be severe.

Unseasonably hot and humid weather will move into the region for
Tuesday and Wednesday. Peak heat indices around 100 degrees are
likely both days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, with the most likely time
frame after midnight.

Geelhart

In the hours before

Local storm report, Sep 19, 1:03 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
103 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             1 WNW MAHOMET           40.20N 88.42W
09/19/2022  M1.00 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&
Local storm report, Sep 19, 1:06 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
106 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HAIL             2 NW MAHOMET            40.21N 88.43W
09/19/2022  E1.75 INCH       CHAMPAIGN          IL   BROADCAST MEDIA

&&
Local storm report, Sep 19, 1:25 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
125 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     TSTM WND DMG     WASHINGTON              40.70N 89.40W
09/19/2022                   TAZEWELL           IL   EMERGENCY MNGR

            4 TO 5 IN DIAMETER TREE LIMBS DOWN.

&&
Local storm report, Sep 19, 1:27 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
127 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     LE ROY                  40.34N 88.76W
09/19/2022                   MCLEAN             IL   EMERGENCY MNGR

            SEMI BLOWN OVER, TREE LIMBS DOWN ON POWER
            LINES.

&&
Local storm report, Sep 19, 1:32 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
132 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     HAIL             JACKSONVILLE            39.74N 90.23W
09/19/2022  M1.00 INCH       MORGAN             IL   PUBLIC

&&
Local storm report, Sep 19, 1:52 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
152 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             1 ENE CHAMPAIGN         40.12N 88.25W
09/19/2022  M1.00 INCH       CHAMPAIGN          IL   PUBLIC

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:24 PM CDTSevere Thunderstorm WarningILXMarshall, Stark36 min
Sep 18, 10:14 PM CDTSevere Thunderstorm WarningILXMarshall, Stark46 min
Sep 18, 10:30 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford30 min
Sep 18, 10:39 PM CDTTornado WarningILXMarshall36 min
Sep 18, 10:46 PM CDTSevere Thunderstorm Warning Considerable damage threatILXMarshall, Peoria, Stark, Woodford44 min
Sep 18, 10:58 PM CDTSevere Thunderstorm WarningILXMcLean, Peoria, Tazewell, Woodford32 min
Sep 18, 11:00 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott30 min
Sep 18, 11:26 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford34 min
Sep 18, 11:27 PM CDTSevere Thunderstorm WarningILXMorgan, Scott33 min
Sep 18, 11:41 PM CDTSevere Thunderstorm WarningILXMcLean34 min
Sep 19, 12:00 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford30 min
Sep 19, 12:10 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt50 min
Sep 19, 12:29 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler46 min
Sep 19, 12:34 AM CDTTornado WarningILXDeWitt, McLean, Piatt26 min
Sep 19, 12:45 AM CDTAreal Flood AdvisoryILXMcLean2 hr
Sep 19, 12:50 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler25 min
Sep 19, 12:54 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt51 min
Sep 19, 1:15 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott45 min
Sep 19, 1:21 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion39 min
Sep 19, 1:41 AM CDTAreal Flood AdvisoryILXChampaign2 hr
Sep 19, 1:47 AM CDTAreal Flood AdvisoryILXMorgan118 min
Sep 19, 2:37 AM CDTSpecial Weather StatementILXMorgan23 min
Sep 19, 3:52 AM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler38 min
Sep 19, 4:28 AM CDTSpecial Weather StatementILXClay, Effingham, Jasper, Richland32 min
Sep 19, 5:19 AM CDTFlash Flood WarningILXChristian, Menard, Sangamon2 hr
Sep 19, 5:55 AM CDTSpecial Weather StatementILXRichland35 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.